Full Text: PDF
Received April 16, 2019; Accepted January 5, 2020; Published January 16, 2020
Abstract. The aim of this paper is to establish the existence of at least one nontrivial weak solution of the following problem
Our technical approach is based on the direct variational method combined with the mountain pass theorem and the theory of Lebesgue and Sobolev spaces.
How to Cite this Article:
Mostafa Allaoui, Omar Darhouche, Abderrachid El amrouss, Najib Tsouli, Existence of solutions for a class of nonlinear type problems involving the p(x)-Laplacian operator, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 1, pp. 1-11.